# SDR UALA2012062903409

- Difficulty date: June 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 37,129 hours, 15,058 cycles
- Engine: Iae V2522A5
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: False Indication
- Location: Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR PACK 1 OVERHEAT.  REPLACED OVERHEAT SENSOR 15HH AND PACK CONTROLLER 7HH.
